# SDR AALA20160930004

- Difficulty date: September 30, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 101,327 hours, 16,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Part number: 146T324112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  EVIDENCE OF CORROSION AT FUSELAGE STATION 1307 BUTT JOINT AND S38L.  REMOVED FASTENERS AND STRINGER SPLICE AND FOUND FILLER SHIM CORRODED.  REMOVED AND REPLACED FILLER SHIM AND REINSTALLED FASTENERS AND STRINGER SPLICE IAW SRM 51-40-02 AND EA 263977.
